# SDR IPXA2020022872564

- Difficulty date: January 16, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 21,830 hours, 13,433 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: A5361099520501
- Condition: Cracked
- Location: Frame 12a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300LH FR12A FITTING CRACKED 1.5 INCHES LONG IN ZONE -B PER EO A300-5310-23539-1REPLACED FITTING PER EO A300-5310-23539-1 REV I
